• msinneed msinneed
    October 26, 2008
    i have moles growing on my vagina. what are they?
    msinneed msinneed
    October 26, 2008

    please help.

    READ MORE

FROM OUR EXPERTS

  • Penelope James
    Health Guide
    October 27, 2008
    Penelope James
    Health Guide
    October 27, 2008

    Hi msinneed,

     

    Thanks for posting your question.  I am not a doctor, so I cannot give you medical advice, but I do have herpes and think I can help.

     

    There is no way I, or anyone else, can diagnose you online or over the phone.  Especially with the little information you've given.  You should go to the doctor and get checked out immediately.  If you can't get an early enough appointment, or if you don't have health insurance, I suggest you check out your local Planned Parenthood chapter.  They should be able to help.

     

    You say you have moles growing on your vagina.  You mean the dark spots people get anywhere on their skin?  That could be anything from a new freckle to skin cancer.  I have a feeling that might not be what you're describing.  If it is a bump and it's getting bigger, it could be a herpes blister or simply a pimple.  Again, the only way for you to find out is to have a doctor examine you.

     

    I hope that helps.  Please come back and let us know how it goes.

     

    PJ

    • point taken
      August 07, 2009
      point taken
      August 07, 2009

      sounds like it may be genital warts. but as with anything unusual that you notice down there always see a dr for proper diagnosis.    Genital Warts is a sexually transmitted disease.

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.